# SDR SIMA20120927002

- Difficulty date: September 27, 2012
- Submitted: September 28, 2012
- Operation: Air carrier
- Aircraft: N663AR
- Make and model: Emb EMB-145LR
- Aircraft serial: 145778
- Aircraft time: 22,578 hours, 19,521 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Liner
- Part number: 14534984403
- Condition: Cracked
- Location: Main Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION FOUND THE EMERGENCY LIGHT ASSEMBLY LINING ON MAIN DOOR CRACKED.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE EMERGENCY LIGHT ASSEMBLY LINING ON MAIN DOOR.  THE OPERATIONAL CHECK WAS GOOD IAW EMB AMM 25-23-04 STEPS J(3)(E) AND I(3)(G).  THE AIRCRAFT WAS RETURNED TO SERVICE.
